# SDR SIMA20140724002

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 26,848 hours, 22,646 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC NR 1 SYS LOW CAUTION MSG.  TRANSFERRED HYD FROM NR 2 TO NR 1 IAW ETN-EM-29-023.  NO LEAKS NOTED ACFT OK FOR SERVICE
